×

Found 3 Documents (Results 1–3)

100
MathJax

Integrability of elliptic overdetermined systems of nonlinear first-order complex PDE. (English) Zbl 0853.35077

Bloom, Thomas (ed.) et al., Modern methods in complex analysis. The Princeton conference in honor of Robert C. Gunning and Joseph J. Kohn, Princeton University, Princeton, NJ, USA, Mar. 16-20, 1992. Princeton, NJ: Princeton University Press. Ann. Math. Stud. 137, 319-326 (1995).
MSC:  35N10 35F20
PDF BibTeX XML Cite

Filter Results by …

Document Type

Year of Publication

all top 3

Classification